MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT
Model Number PK619160
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was implanted.
 
Event or Problem Description
The implant chipped at the edge during insertion of a screw.The surgeon was attempting to fixate a plate (1.5.6 hole reg double ) with a 4 mm screw and a "sliver" of the implant (approximately 4 mm by 16 mm) broke off.This occurred away from the patient and did not cause any injury or delay in the case.A different plate (1.5 2.3 hole rectangle) was used and the part was successfully implanted.There is no revision planned.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
po box 585
30 south satellite road
south windsor CT 06074
MDR Report Key6461308
Report Number3009582362-2017-00002
Device Sequence Number605941
Product Code GXN
UDI-Device Identifier00813298026719
UDI-Public00813298026719
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPK619160
Device Lot NumberIG6906M-10F001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Initial Report FDA Received Date04/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR